Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sokolov, Dmitry Olegovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:130
Abstract pages:153
Full texts:39
References:24
E-mail:

http://www.mathnet.ru/eng/person74041
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. D. M. Itsykson, D. O. Sokolov, “The complexity of inversion of explicit Goldreich's function by DPLL algorithms”, Zap. Nauchn. Sem. POMI, 399 (2012),  88–108  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:1 (2013), 47–58  scopus

Presentations in Math-Net.Ru
1. Резолюционные доказательства и монотонные вычисления
D. O. Sokolov
Traditional winter session MIAN–POMI devoted to the topic "Mathematical logic"
December 24, 2018 16:20   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021